Alert archive / Indiana / Wind Advisories in 2007
Wind Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Mar 2, 2007, 3:36 AM EST for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Mar 2, 2007, 4:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 3:36 AM EST (08:36 UTC)
- In effect from
- Mar 2, 2007, 4:00 AM EST
- Expired
- Mar 2, 2007, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 594 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 020836 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 AM EST FRI MAR 2 2007 ...DEEPENING LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL CREATE WINDY CONDITIONS INTO THIS EVENING... .STRONG LOW PRESSURE OVER SOUTHWESTERN WISCONSIN EARLY THIS MORNING WILL SLOWLY DRIFT NORTHEAST REACHING CENTRAL LAKE MICHIGAN LATER THIS EVENING. WEST TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED AT TIMES. WINDS ARE EXPECTED TO SUBSIDE BELOW CRITERIA THIS EVENING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-021645- /O.NEW.KIWX.WI.Y.0001.070302T0900Z-070303T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 336 AM EST FRI MAR 2 2007 /236 AM CST FRI MAR 2 2007/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED INTO THIS EVENING. THE HIGHEST WIND GUSTS WILL LIKELY OCCUR FROM LATE MORNING INTO THIS AFTERNOON. WINDS WILL SUBSIDE TO 15 TO 25 MPH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
2 follow-up statements
000 WWUS73 KIWX 021552 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 AM EST FRI MAR 2 2007 ...STRONG LOW PRESSURE OVER WISCONSIN WILL CREATE VERY WINDY CONDITIONS INTO THIS EVENING... .STRONG LOW PRESSURE OVER WISCONSIN LATE THIS MORNING WILL MOVE SLOWLY NORTHEAST THIS AFTERNOON. THIS SYSTEM WILL CAUSE WEST TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES. WINDS ARE EXPECTED TO SUBSIDE BELOW CRITERIA THIS EVENING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030000- /O.CON.KIWX.WI.Y.0001.000000T0000Z-070303T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1052 AM EST FRI MAR 2 2007 /952 AM CST FRI MAR 2 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED INTO THIS EVENING. THE HIGHEST WIND GUSTS WILL LIKELY OCCUR FROM LATE MORNING INTO THIS AFTERNOON. WINDS WILL SUBSIDE TO 15 TO 25 MPH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KIWX 030005 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 705 PM EST FRI MAR 2 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030115- /O.EXP.KIWX.WI.Y.0001.000000T0000Z-070303T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 705 PM EST FRI MAR 2 2007 /605 PM CST FRI MAR 2 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL GUST TO AROUND 40 MPH THIS EVENING. WIND GUSTS WILL THEN DIMINISH TO AROUND 30 MPH BY SATURDAY MORNING. THESE WIND GUSTS ARE BELOW WIND ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 2, 1:04 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 2, 1:04 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
104 AM EST FRI MAR 2 2007
.AVIATION...
VFR CONDITIONS AT BOTH SITES IN BRIEF SUBSIDENCE BEHIND FRONTAL
BOUNDARY WRAP AROUND MSTR AND MVFR CIGS WILL ARRIVE OVERNIGHT AND
LINGER THROUGH MUCH OF THE DAY. FEW CHANGES TO TAFS EXCEPT IN
FIRST 6 TO 9 HOURS TO ADDRESS CLOUD COVER TRENDS. LIGHT SNOW
ACROSS MUCH OF NORTHERN ILLINOIS...AS WELL AS IOWA AND WISCONSIN
WILL DRIFT SLOWLY EAST AND LIKELY ENTER KSBN AREA AFTER 12Z. FOR
NOW WILL LEAVE TIMING AND EXPECTED CONDITIONS ALONE AND MONITOR
TRENDS.
IN TERMS OF WINDS...STRONGEST WINDS JUST TO THE WEST WILL ARRIVE
IN THE NEXT FEW HOURS SO HAVE START OUT WITH HIGHER SUSTAINED
WINDS BUT LOWER GUSTS AND THEN HIT HARDER WITH TIME.
&&
.UPDATE...
INSTABILITY HAS LOWERED LATE THIS AFTERNOON AND EVENING
IN WHICH THUNDERSTORMS ARE NOW FAIRLY WEAK. REMNANTS OF ORIGINAL
SQUALL LINE IS MOVING THROUGH THE CWFA ATTM...BUT ONLY EXPECTING
BRIEF GUSTS BETWEEN 40 AND 45 MPH WITH ITS PASSAGE. AS A
RESULT...SEVERE THUNDERSTORM WATCH 47 HAS BEEN CANCELLED. ZONES
AND GRIDS HAVE BEEN UPDATE.
&&
.PREV DISCUSSION...
SHORT TERM...
TONIGHT AND FRIDAY...WARMER AIR GRADUALLY MOVG INTO THE AREA THIS
AFTN, HWVR, A CLEAR SLOT HAS DEVELOPED JUST AHEAD OF THE CDFNT
ACROSS WRN IL AND TEMPS HAVE RISEN TO THE LOW 50S AS FAR NORTH AS
PIA AT 18Z, SO STILL SOME POTENTIAL FOR SFC BASED STORMS WITH
DAMAGING WINDS ACROSS SRN PORTIONS OF OUR CWA, WHILE ACROSS THE
NORTH THE MAIN THREAT IS LARGE HAIL AS STORMS NEAR FRONT SHOULD
REMAINED ELEVATED IN THIS AREA. FRONT WILL MOVE QUICKLY EAST
ACROSS THE CWA THIS EVE ENDING THUNDERSTORM THREAT BY 06Z. GFS
BRINGS LIGHT SNOW IN WRAP AROUND BEHIND THE FRONT QUICKER THAN THE
NAM, BUT THE NAM APPEARS TO BE VERIFYING BETTER ACROSS MO THIS
AFTN SO JUST EXPECTING FLURRIES LATE TONIGHT. WINDS A CONCERN AS
SWLY WINDS ARE NEAR ADVISORY CRITERIA BEHIND THE FRONT ATTM ACROSS
WRN IL AND ERN MO. EXPECT WINDS WILL INCREASE FROM THE SW BEHIND
THE FRONT HERE TONIGHT BUT WITH LOSS OF DIURNAL MIXING KEPT BELOW
ADVISORY CRITERIA FOR NOW. GRADIENT WILL TIGHTEN TOMORROW AND
AGAIN WILL BE CLOSE TO ADVISORY CRITERIA. MODELS IN DECENT
AGREEMENT ON MOVG WRAP AROUND LIGHT SNOW ACROSS MAINLY NW 1/2 OF
CWA TOMORROW. ONLY MINOR CHANGES MADE TO GOING GRIDS. WITH HIGHS
EXPECTED TO BE ABOVE FREEZING DECREASED SNOW ACCUMS
SLIGHTLY...EXPECTING AN INCH OR LESS.
.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...THE LARGE UPPER LOW SHOULD BE NEAR
OR OVER LOWER MICHIGAN AT THE BEGINNING OF THE PERIOD. THE LOW WILL
CONTINUE TO FILL AND LIFT NORTHEAST. THIS WILL KEEP TEMPERATURES
OVER THE WEEKEND BELOW NORMAL...WITH THE CHANCE FOR SNOW AS COLDER
AIR SPREADS OVER THE AREA. NOT A GOOD SET UP FOR A LOT OF SNOW AS
LAKE EFFECT SNOW WILL BE LIMITED WITH LAKE MICHIGAN TEMPERATURE ONLY
0C TO 1C...AND SOME ICE REMAINING. LOW LEVEL WINDS WINDS SHOULD BE
SOUTHWEST TO WEST FRIDAY NIGHT...AND THEN GRADUALLY BECOME
NORTHWEST. BY THE TIME WINDS BECOME NORTHWEST...THE SYNOPTIC LIFT
WILL BE MINIMAL PER GFS ISENTROPIC SURFACES. ALSO...WITH THIS
LARGE OCCLUDED SYSTEM...THE BULK OF THE MOISTURE WILL BE CUT OFF AS
A NEW LOW DEVELOPS NEAR THE TRIPLE POINT WELL TO THE EAST. EXPECT
OVERALL SNOW AMOUNTS TO BE ON THE LIGHT SIDE...UP TO 3 INCHES AT THE
MOST...WITH MOST TOTAL AMOUNTS AN INCH OR TWO. GUT FEELING IS THE
AMOUNTS IN THE GRIDS MAY BE TOO HIGH. THE GFS CONTINUED TO TREND
TEMPERATURES DOWN OVER THE WEEKEND...AS THE PREVIOUS SHIFT/S HAVE
DONE TO THE ONGOING GRIDS/ZFP. HAVE FOLLOWED THIS PATTERN AS CLOUDS
AND MUCH COLDER AIR MOVES INTO THE AREA. AFTER THIS WEEKEND...THE A
DRY PATTERN SHOULD PREVAIL WITH A SLOW MODERATION IN TEMPERATURES AS
THE UPPER LEVEL FLOW BECOMES MORE WEST. HOWEVER...CONCERN WITH
TEMPERATURES BEING TOO WARM TUESDAY AS AN ARCTIC FRONT ATTEMPTS TO
COME IN THE BACK DOOR/FROM THE NORTHEAST. AT ANY RATE...THERE COULD
BE A SUBSTANTIAL TEMPERATURE GRADIENT ACROSS THE AREA TUESDAY. TRIED
TO HINT AT THIS WITH HILLSDALE HIGH OF 35F TUESDAY...AND LOGANSPORT
NEAR 44F. BY THURSDAY...THE TEMPERATURES SHOULD BE NEAR TO ABOVE
NORMAL OVER THE ENTIRE AREA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043-
046.
&&
AVIATION...FISHER
UPDATE...HICKMAN
SHORT TERM...TAYLOR
LONG TERM....SKIPPERHazardous weather outlook, Mar 1, 11:30 AM EST, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1130 AM EST THU MAR 1 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-021000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1130 AM EST THU MAR 1 2007 /400 AM CST THU MAR 1 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS ILLINOIS TODAY AND RACE EAST INTO THE AREA LATER THIS AFTERNOON INTO THIS EVENING. THE THREAT EXISTS FOR DAMAGING WINDS...LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO WITH THIS LINE. LOCATIONS WITH THE GREATEST CHANCE TO SEE SEVERE WEATHER ARE ALONG AND SOUTH OF A PLYMOUTH TO FORT WAYNE...TO OTTAWA OHIO LINE. IN ADDITION...LOCALLY HEAVY RAINFALL COMBINED WITH MELTING SNOW PACK MAY RESULT IN FLOODING ON RIVERS...CREEKS AND IN LOW AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-021000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 1130 AM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE WITH THE STRONGER STORMS. SOUTHERLY WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Mar 1, 11:06 PM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EST THU MAR 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 2.5 N MIDDLEBURY 41.71N 85.71W
03/01/2007 M1.00 INCH ELKHART IN TRAINED SPOTTER
0337 PM HAIL MIDDLEBURY 41.67N 85.71W
03/01/2007 M0.75 INCH ELKHART IN TRAINED SPOTTER
HAILED FOR 10 MINUTES
0829 PM FLOOD LIMA 40.74N 84.11W
03/01/2007 ALLEN OH TRAINED SPOTTER
SPOTTER REPORTS CREEKS NEAR BANKFULL AROUND THE LIMA
AREA
0856 PM FLOOD WILLSHIRE 40.75N 84.79W
03/01/2007 VAN WERT OH LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SOME STANDING WATER ON AREA
ROADS THROUGHOUT THE COUNTY
0901 PM FLOOD PAULDING 41.14N 84.58W
03/01/2007 PAULDING OH LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SOME STANDING WATER ON ROADS
THROUGHOUT THE COUNTYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 8:00 PM EST | Flash Flood Warning | IWX | Huntington | 3 hr |
| Mar 2, 10:47 AM EST | Snow and Blowing Snow Advisory | IWX | Cass | 41 hr |
Nearby
Wind Advisories in Indiana, 2007Wind Advisories in Ohio, 2007Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.